# SDR CALA2017071702278

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 55,821 hours, 23,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE DISARMS IN FLIGHT RED PRESS LIGHT ILLUMINATES DOOR IS 2R (NOT 2L) ADJUSTED GIRT BAR FITTING REF AMM 52-13-22- 820-001. OPS CKED GOOD. PRESSURIZED ACFT TO 2.6 NO FAULTS AND DOOR STAYED ARMED.
